| Model Number |
G141 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Failure to Capture (1081); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) recorded an alert for high out of range shock impedance measurements above 200 ohms on the non-boston scientific right ventricular (rv) lead.Technical services (ts) was consulted, and upon review it was noted that there was noise on the rv lead and non-boston scientific left ventricular (lv) lead, causing oversensing and pacing inhibition on the lv channel.Possible loss of capture (loc) and a suspected fracture was also noted on the rv channel.Ts advised on further in office evaluation of the system.As a result, this crt-d system was reprogrammed with tachy therapies off and to exclude the rv lead.No additional adverse patient effects were reported.This device remains in service.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.